MAUDE Adverse Event Report: NOxBOX Ltd NOxBOXi Nitric Oxide delivery system

NOxBOX Ltd NOxBOXi Nitric Oxide delivery system
Model Number NOXBOX-I
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Death
Event or Problem Description
Noxbox ltd.Became aware, through (e1), of an adverse event that occurred outside the united states involving a noxboxi nitric oxide delivery system.According to the reporter, during inhaled nitric oxide (ino) therapy the device unexpectedly powered off.The reporter stated that, although the device was connected to an external power source, the external power indicator was not illuminated and the device could not be powered back on.The device's external power supply was subsequently exchanged.Following the event, the device was opened and inspected by unauthorized hospital personnel.The reporter stated that a burning odor was observed originating from the power supply unit (psu) board.The reporter further stated that the patient expired following the event.At the time of this report, the relationship between the reported device issue and the patient's outcome has not been established.
 
Additional Manufacturer Narrative
The device was disassembled by the hospital after the event.The relationship of the reported issue to the patient's outcome cannot be established at this time.The incident is still under investigation.Per 21 c.F.R.803.16, a report or other information submitted by a reporting entity under this part, and any release by fda of that report or information, does not reflect a conclusion by the party submitting the report or by fda that the report or information constitutes an admission that the device or the reporting entity, caused or contributed to the reportable event.

Brand Name
NOxBOXi Nitric Oxide delivery system
Common Device Name
NOxBOXi
Manufacturer (Section D)
NOxBOX Ltd
1 eurolink gateway
castle road
sittingbourne, kent ME103 AG
UK  ME103AG
Manufacturer (Section G)
NOxBOX Ltd
1 eurolink gateway
castle road
sittingbourne, kent ME10 3AG
UK   ME10 3AG
Manufacturer Contact
karen ring
1 eurolink gateway
castle road
sittingbourne, kent ME103-AG
UK   ME103AG
MDR Report Key50274567
Report Number3012796317-2026-00047
Device Sequence Number18786207
Product Code MRN
UDI-Device Identifier05060541640009
UDI-Public(01)05060541640009
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K233251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNOXBOX-I
Device Catalogue NumberREQNOXBOX-I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Nitric Oxide
Outcome Attributed to Adverse Event Death;
Patient SexUnknown